I've been on humira for over 5 years for psoriatic arthritis, though I did stop in 9/14 in anticipation of shoulder surgery done 1/15. Since resuming humira 8 months ago I have experienced increasing perepheral neuropathy (numbness) in my lower legs and feet. And tingling/numbness in my fingertips. Also bouts of severe pelvic and abdominal pain. My rheumatologist has told my to stop taking humira and start taking Otezla. First question - could the neuropathy and pelvic pain be humira related though I started humira 5+ years ago with no initial reactions? And second, does anyone have any experience with otezla vs humira?
Humira and perepheral neuropathy?
No responses have yet been posted. Add your response to this question.
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2013 • 1 answer
Posted 22 Mar 2014 • 2 answers
Posted 29 Apr 2015 • 3 answers
Posted 25 Jul 2015 • 1 answer
Posted 21 Aug 2015 • 1 answer